# SDR ASAA2023081044517

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 52,654 hours, 15,512 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR DEPICTS WX RETURN AT 2 O'CLOCK POSITION WITH NO WX PRESENT RETURN IS NARROW BAND. GROUNDED - YES. RE-SEATED WXR R/T ACCOMPLISHED WXR OPS CHECK NORMAL B737-800 AMM 34-43-00 OPS CHECK NORMAL.
